| Model Number |
2110 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump required reinstallation of a new protocol each time during preventive maintenance.During investigation of the returned cadd pump, a cracked downstream occlusion (dso) seal was identified.If this condition were to recur during infusion, it could allow fluid ingress into the pump and potentially result in an interruption of therapy.There was no patient involvement associated with this event, and no patient harm was reported.
Additional Manufacturer Narrative
The suspected device was returned for evaluation.Event log reviewed no error codes were observed in event logs history related to the complaint.There was no 12-month service history during the review.Visual inspection has been performed, and cracked downstream occlusion seal (dso) was found.Replaced dso seal.The device passed all functional testing after repair.